Alert archive / Pennsylvania / Frost Advisories in 2012
Frost Advisory 5, NWS State College, PA
NWS State College, PA issued this frost advisory at May 10, 2012, 2:58 PM EDT for 8 counties in Pennsylvania. It took effect at May 11, 2012, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2012, 2:58 PM EDT (18:58 UTC)
- In effect from
- May 11, 2012, 2:00 AM EDT
- Expired
- May 11, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS State College, PA
Counties Cambria County, PA, Cameron County, PA, Clearfield County, PA, Elk County, PA, Potter County, PA, Somerset County, PA, Tioga County, PA, Warren County, PA
The radar
The State College radar (KCCX), 48 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
602 WWUS71 KCTP 101858 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 258 PM EDT THU MAY 10 2012 PAZ005-110300- /O.NEW.KCTP.FZ.W.0017.120511T0600Z-120511T1200Z/ MCKEAN- INCLUDING THE CITY OF...BRADFORD 258 PM EDT THU MAY 10 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. * TEMPERATURES...MORNING LOWS 30 TO 32 DEGREES. * TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING. * IMPACTS...TENDER VEGETATION MAY FREEZE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ004-006-010-011-017-037-110300- /O.NEW.KCTP.FR.Y.0005.120511T0600Z-120511T1200Z/ WARREN-POTTER-ELK-CAMERON-CLEARFIELD-TIOGA- INCLUDING THE CITIES OF...WARREN...COUDERSPORT...ST. MARYS... RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD...MANSFIELD...WELLSBORO 258 PM EDT THU MAY 10 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. * TEMPERATURES...MORNING LOWS IN THE MID 30S. * TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING. * IMPACTS...FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ DANGELO
2 follow-up statements
237 WWUS71 KCTP 102021 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 421 PM EDT THU MAY 10 2012 PAZ005-111200- /O.CON.KCTP.FZ.W.0017.120511T0600Z-120511T1200Z/ MCKEAN- INCLUDING THE CITY OF...BRADFORD 421 PM EDT THU MAY 10 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... * TEMPERATURES...MORNING LOWS 30 TO 32 DEGREES. * TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING. * IMPACTS...TENDER VEGETATION MAY FREEZE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ024-033-111200- /O.EXA.KCTP.FR.Y.0005.120511T0600Z-120511T1200Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 421 PM EDT THU MAY 10 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. * TEMPERATURES...MORNING LOWS IN THE MID 30S. * TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING. * IMPACTS...FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ004-006-010-011-017-037-111200- /O.CON.KCTP.FR.Y.0005.120511T0600Z-120511T1200Z/ WARREN-POTTER-ELK-CAMERON-CLEARFIELD-TIOGA- INCLUDING THE CITIES OF...WARREN...COUDERSPORT...ST. MARYS... RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD...MANSFIELD...WELLSBORO 421 PM EDT THU MAY 10 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... * TEMPERATURES...MORNING LOWS IN THE MID 30S. * TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING. * IMPACTS...FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ LAMBERT/DANGELO
526 WWUS71 KCTP 110131 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 931 PM EDT THU MAY 10 2012 PAZ005-111200- /O.CON.KCTP.FZ.W.0017.120511T0600Z-120511T1200Z/ MCKEAN- INCLUDING THE CITY OF...BRADFORD 931 PM EDT THU MAY 10 2012 ...A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... * TEMPERATURES...MORNING LOWS 30 TO 32 DEGREES. * TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING. * IMPACTS...TENDER VEGETATION MAY FREEZE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ004-006-010-011-017-024-033-037-111200- /O.CON.KCTP.FR.Y.0005.120511T0600Z-120511T1200Z/ WARREN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-TIOGA- INCLUDING THE CITIES OF...WARREN...COUDERSPORT...ST. MARYS... RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD...JOHNSTOWN...SOMERSET... MANSFIELD...WELLSBORO 931 PM EDT THU MAY 10 2012 ...A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... * TEMPERATURES...MORNING LOWS IN THE MID 30S. * TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING. * IMPACTS...FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ LAMBERT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at May 10, 2:49 PM EDT, 9 minutes earlier.
Area forecast discussion, May 10, 2:49 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 249 PM EDT THU MAY 10 2012 .SYNOPSIS... AN UPPER LEVEL TROUGH OVERHEAD WILL SWING TO THE EAST THIS EVENING. HIGH PRESSURE WILL THEN BUILD INTO THE REGION. FAIR AND DRY WEATHER WILL RESULT AND WILL LAST THROUGH SUNDAY MORNING. THE FIRST PART OF NEXT WEEK LOOKS UNSETTLED BUT SEASONABLY MILD WITH DAILY CHANCES FOR SHOWERS. && .NEAR TERM /THROUGH TONIGHT/... COLDEST AIR AT 8H SEEMS TO BE OVERHEAD RIGHT NOW ALONG WITH THE AXIS OF THE 5H TROUGH. FAST NWRLY FLOW IS BRINGING THE EXPECTED SHOWERS THROUGH DURING THE MIDDLE OF THE DAY AND EARLY AFTN...RIGHT AT PEAK HEATING. A FEW SMALL HAIL REPORTS HAVE COME IN...ONE FROM OUR TECH AT THE RADAR SITE. DOWNSLOPE SHOULD TAKE CARE OF ALL BUT THE STRONGEST SHOWERS AS THEY TRY TO MOVE DOWN INTO THE LOWERS SUSQ. CLOUDS AND ANY REMAINING SHRA SHOULD DIE QUICKLY AS THE SUN SETS. SO...WILL ONLY HANG ONTO SLIGHT CHCS FOR THE EVENING IN THE C AND THEN TAPER THEM OFF TO THE EAST WITH DRY/CLEAR OVER MOST OF THE REGION FOR THE REST OF THE NIGHT. THE TROUBLE WITH CLEARING SKIES AND COLD AIR MASS IS THAT IT COULD MAKE FROST OR EVEN A FREEZE. THE WILD CARD IN THIS FCST IS THE WIND. TOO MUCH WIND AND IT WILL MIX AND KEEP TEMPS UP A LITTLE...AND ALSO PRECLUDE FROST IN ALMOST EVERYWHERE BUT WHERE THE 10M TEMPS GET TO FREEZING. HOWEVER...MOS GUID TAKES KBFD AND KFIG DOWN TO LESS THAN 4 KTS FOR LATE TONIGHT BEFORE PICKING THEM UP AGAIN AROUND SUNRISE. IT IS A MARGINAL SITUATION INDEED. SO...WITH AN EYE TOWARD THE EARLY START TO THE GROWING SEASON AND WISHING TO ERR ON THE SIDE OF CAUTION...WILL ISSUE A FROST ADVY FOR MUCH OF THE NW WHERE TEMPS AND WIND COULD ALLOW FROST TO FORM IN THE VALLEYS. MORE-ELEVATED LOCATIONS EVEN IN THOSE COS WILL LIKELY STAY MILD ENOUGH TO PRECLUDE FROST. TEMPS ALSO HEADING TO OR BELOW FREEZING AT KBFD TONIGHT...WITH ALL MOS GUID TAKING THE AIRPORT BELOW FREEZING...AND THE AIRPORT IS SOME 1KFT HIGHER THAN MOST OF THE TOWNS/CITIES IN MCKEAN CO. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... AFTER THE COLD START TO THE DAY...TEMPS REBOUND TO SLIGHTLY BELOW NORMAL MAXES IN MOST PLACES. VALLEY LOCATIONS IN THE SERN HALF WILL GET TO 70F. SUNSHINE WILL RULE EXCEPT FOR A FEW DIURNAL CU OVER THE CENTRAL/NRN MTS. WINDS WILL BE JUST AS BREEZY AS TODAY/THURS SINCE THE SFC HIGH WILL BE JUST AS TO OUR SE AND PRES GRADIENT ABOUT THE SAME OVERHEAD. STRONG SUBSIDENCE AND RIDGING ALOFT ARE MOVING OVER ON FRI NIGHT...SO A CLEAR AND MORE-CALM NIGHT IS EXPECTED. BUT...RH/S SHOULD STAY IN THE 30S...SO WE WILL WAIT TO CONSIDER ANY MORE/FURTHER HEADLINES FOR UNSEASONABLE COLD WEATHER EFFECTS. && .LONG TERM /SATURDAY THROUGH THURSDAY/... AN UPPER TROF WITH ITS AXIS FORECAST TO BE EAST OF THE STATE BY THE START OF THE PERIOD SHOULD CONTINUE TO LIFT EAST. THIS WILL BRING A WEAK UPPER RIDGE AND RISING HEIGHTS INTO SATURDAY PROVIDING A DRY START TO THE WEEKEND WITH MODERATING TEMPERATURES. A SHORT WAVE TROF...NOT WELL RESOLVED IN THE MEDIUM RANGE GUIDANCE... IS STILL FORECAST TO SUPPORT A COLD MOVING THROUGH THE STATE ON SUNDAY. THIS WILL BRING SHOWERS AND POSSIBLY A FEW THUNDERSTORMS TO ANY MOTHERS DAY CELEBRATIONS SUNDAY AFTERNOON. THE WAVE/FRONT ON SUNDAY LOOKS TO BE THE BEGINNING OF LOW HEIGHTS/UNSETTLED WEATHER WITH BOTH THE GFS AND EC FORECASTING UPPER TROFFING OVER THE EASTERN U.S. THROUGH MUCH OF NEXT WEEK. KEPT LOW CHANCE OR SLIGHT CHANCE POPS OVER MUCH OF THE CWA SUNDAY AFTN INTO WEDNESDAY. NEAR TO BELOW NORMAL TEMPS ARE EXPECTED TO ACCOMPANY THE CLOUDY/SHOWERY PATTERN. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... SCT INSTABILITY SHRA COULD BRING VSBYS AT JST DOWN TO MVFR BRIEFLY THROUGH 20Z...BUT OTHER LOCATIONS SHOULD REMAIN VFR EVEN IF A SHOWER HITS AN AIRFIELD OR TWO LATE THIS AFTN. AOO UNV AND IPT ARE LIKELY TO HAVE A SPRINKLE...BUT NO REDUCTIONS IN FLIGHT CATEGORY. THE TIGHT P-GRAD WITH DRY HIGH PRES MOVING IN FROM THE NW WILL KEEP THE NW WINDS GUSTY INTO THE EARLY EVENING. SKIES WILL CLEAR RAPIDLY IN THE NW THIS AFTN...THEN OVER THE REST OF THE AREA THROUGH THE EVENING. SKC OVERNIGHT WITH SUBSIDENCE TAKING OVER. HIGHER ELEVATION LOCATIONS MAY KEEP 8-10KTS OF WIND THROUGH THE NIGHT...BUT VALLEYS LIKE IPT WILL PROBABLY GO CALM FOR A FEW HOURS OVERNIGHT AS THEY DECOUPLE. MIXING SHOULD BRING THE WINDS BACK UP DURING THE DAY ON FRIDAY...BUT LITTLE OR NO DIURNAL CU WILL FORM IN SUCH DRY AIR. SKC LASTS INTO SUNDAY AFTN AS THE HIGH MOVES FROM THE OH VALLEY TO THE SE THIS WEEKEND. WEAK FRONT MOVES IN SLOWLY FROM THE N ON SUNDAY AND MAY TOUCH OFF A FEW SHOWERS. OUTLOOK... SUN-TUES...MVFR CIGS/VSBY DUE TO SHRA/TSRA. && .EQUIPMENT... KCCX RADAR HAS HAD AN INTERMITTENT PROBLEM FOR A WHILE AND TECHNICIANS ARE TROUBLESHOOTING THE PROBLEM TODAY. RADAR REFLECTIVITIES MAY BE ARTIFICIALLY HIGH - PERHAPS AS MUCH AS 50DBZ - DURING THE TIMES THE PROBLEM OCCURS AND ALSO WHILE THE SYSTEM IS BEING CHECKED. PLEASE USE KCCX REFLECTIVITY AND DERIVED PRODUCTS WITH CAUTION UNTIL THE PROBLEM IS RESOLVED. && .CTP WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 8 AM EDT FRIDAY FOR PAZ005. FROST ADVISORY FROM 2 AM TO 8 AM EDT FRIDAY FOR PAZ004-006-010- 011-017-037. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...GARTNER AVIATION...DANGELO EQUIPMENT...
Hazardous weather outlook, May 10, 2:55 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 255 PM EDT THU MAY 10 2012 PAZ012-018-019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-111900- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 255 PM EDT THU MAY 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-006-010-011-017-037-111900- WARREN-POTTER-ELK-CAMERON-CLEARFIELD-TIOGA- 255 PM EDT THU MAY 10 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-111900- MCKEAN- 255 PM EDT THU MAY 10 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:58 PM EDT | Freeze Warning | CTP | McKean | 17 hr |
Nearby
Frost Advisories in Pennsylvania, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.